Nurofen Express 256mg Pain Relief Tablets Ibuprofen 16 per pack

£4.00 25p each
OUT OF STOCK
age-restrictedCreated with Sketch.
Warning: By law we cannot sell this product to anyone under 18, by placing an order with us you are confirming that you are over the age of 18.
- Absorbed Twice as Fast as Standard Ibuprofen Tablets. Nurofen Express is quickly absorbed and designed to break down easily in the body to help relieve pain fast.
- Starts to Get to Work in 10 Minutes*
- Up to 8 Hours Long Lasting Relief witha a 400 mg Dose - Absorbed quickly into the body to target the source of pain fast as it blocks enzymes that cause pain.
- Quickly Absorbed for Rapid Relief from Pain
- Faster, Longer, Stronger Relief for Headaches than Paracetamol - With a 400mg dose versus 1000mg standard paracetamol.

Nurofen Express 256mg tablets for express releif of symptoms such as headaches and fever. Nurofen Express tablets provide faster, more effective pain relief than standard Paracetamol**, and absorbs twice as fast as standard Ibuprofen.

For over 30 years, Nurofen has helped to provide millions of people with pain relief. We are experienced in pain relief, and we are here to help. Nurofen contains Ibuprofen which has anti-inflammatory properties that helps relieves the symptoms of mild to moderate pain. Nurofen 256mg caplets can be taken with a glass of water

*Refers to absorption. For verification please contact PO Box 4044, Slough, SL1 0NS.**With a 400mg dose versus 1000mg standard paracetamol. For verification please contact PO Box 4044, Slough, SL10NS. Nurofen Express 256 mg Caplets. For Pain Relief. Always read the label. RB-P-00813

Headache, fever and aches and pains can strike at any time. Don't let them slow you down for long. Nurofen Express 256mg Tablets contain sodium ibuprofen, which has anti-inflammatory properties that's effective for mild to moderate aches and pains. The sodium formulation is absorbed into your bloodstream up to twice as fast as standard ibuprofen. Help get fast pain relief with Nurofen Express Tablets and get on with your day.

UK/N/0718/0053

Brand

Nurofen

Storage

Keep all medicines out of the reach and sight of children.
Store in the original pack.

Preparation and Usage

Dosage:
For oral administration and short-term use only.
Adults, the elderly and children & adolescents between 12 and 18 years: Swallow 1 or 2 tablets with water up to three times as a day as required.
Leave at least 4 hours between doses. Do not take more than 6 tablets in any 24 hour period.

Read the enclosed leaflet carefully before use.

Manufacturer

Reckitt Benckiser Healthcare (UK) Limited,
Hull,
HU8 7DS.

Return To Address

Reckitt Benckiser Healthcare (UK) Limited,
Hull,
HU8 7DS.

Package Type

Box

Other Information

Full Product Name:
Express 256mg Tablets

Storage:
Store in the original pack.

Safety Warning:
DO NOT TAKE IF YOU:
Have ever had a stomach ulcer, perforation or bleeding
Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
Are in the last 3 months of pregnancy.
SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated
Are a smoker Are pregnant
Are on a restricted sodium intake
Do not give to children under 12 years of age.
WARNING: Do not take more medicine than the label tells you to. KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.

Additional Information:
Tablets

Ingredients

Each Tablet contains: Sodium Ibuprofen 256mg (equivalent to Ibuprofen 200mg), Also contains Sucrose